# SDR IPXA2020091426147

- Difficulty date: August 20, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER WING UPPER SKIN HAS CORROSION BETWEEN STRINGER S-14 AND S-15 AND BETWEEN XCW-81 TO XCW-118, P/N APB7447-1 AND APB7441-1.  REPAIRED CORRODED UPPER SKINS ON CENTER WING TANK FROM S-14 TO S-15 BETWEEN XCW-81 AND XCW-118, IAW EA 011-5730-01-A8520 REV IR AND EO MD11-5730-77794-A (MAJOR).
